MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2714-24
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other text: e4: initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).No manufacturing or service issues were identified as causes of the customer's reported problem during the review of service and repair records.Ten (10) product samples were received for evaluation; the returned samples were decontaminated and without their original package inside a plastic bag.Visual and function testing was performed.Nine samples returned were from unused devices and no damage / broken can observed and one product sample was returned in another bag without the needle port.No actions taken since the failure is not associated with the manufacturing process.The reported issue was not duplicated.The root cause of the reported issue was unable to be determined.
 
Event or Problem Description
It was reported that the port needle broke off (snapped off) the handle part leaving the needle left in the patient.Additional information received on march 4, 2022 indicated the needle was able to be removed without harm or distress to the patient.

Brand Name
DELTEC GRIPPER NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16827107
Report Number3012307300-2023-04690
Device Sequence Number17857164
Product Code FPA
UDI-Device Identifier10610586015786
UDI-Public10610586015786
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2025
Device Model Number21-2714-24
Device Catalogue Number21-2714-24
Device Lot Number4037317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown